# SDR GTIA000089

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTING TRACK WIRING EXPOSED AT ROW 22.  REINSTALLED LOOSE COVER OVER EGRESS LIGHTS AT ROW 22 IAW MM 33-50-00.  (M)
